Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Eine Bemerkung zu zwei Sätzen von Lamé und Bertrand

This is a preview of subscription content, log in to check access.

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Machovec, F. Eine Bemerkung zu zwei Sätzen von Lamé und Bertrand. Monatsh. f. Mathematik und Physik 4, 57–58 (1893). https://doi.org/10.1007/BF01700286

Download citation